# SDR AU960424

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering System
- Part number: 2782792001
- Condition: Malfunctioned
- Location: Acft Steering Sy
- Component: Swrngn, 2782792001
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL STEERING FAILED TO RESPOND TO PILOTS INPUT WHEN SPEED LEVERS SET TO HIGH AND STEERING PARK BUTTON DEPRESSED - GREEN NWSANNUNCIATOR LIGHT STAYED ILLUMINATED AND NO INDICATION OF AMBER  NWS FAIL LIGHT
